English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Sign Conditions for Injectivity of Generalized Polynomial Maps with Applications to Chemical Reaction Networks and Real Algebraic Geometry

Müller, S., Feliu, E., Regensburger, G., Conradi, C., Shiu, A., & Dickenstein, A. (2016). Sign Conditions for Injectivity of Generalized Polynomial Maps with Applications to Chemical Reaction Networks and Real Algebraic Geometry. Foundations of Computational Mathematics, 16(1), 69-97. doi:10.1007/s10208-014-9239-3.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0025-00C3-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-6F8B-F
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Müller, Stefan1, Author
Feliu, Elisenda2, Author
Regensburger, Georg1, Author
Conradi, C.3, Author              
Shiu, Anne4, Author
Dickenstein, Alicia5, Author
Affiliations:
1Austrian Academy of Sciences, Linz, Austria, ou_persistent22              
2University of Copenhagen, Denmark , ou_persistent22              
3Analysis and Redesign of Biological Networks, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738139              
4Texas A&M University, USA, ou_persistent22              
5Universidad de Buenos Aires, and IMAS (UBA-CONICET), Ciudad Universitaria, Buenos Aires, Argentina , ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1007/s10208-014-9239-3
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Foundations of Computational Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 16 (1) Sequence Number: - Start / End Page: 69 - 97 Identifier: ISSN: 1615-3383